# SDR FDEA201811303396

- Difficulty date: November 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 55,349 hours, 29,489 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: A2128086700000
- Condition: Unknown
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH FLIGHT LEVEL 340, CABIN ALTITUDE WARNING ON ECAM ACTIVATED. VERIFIED MANUAL GAGE PASSING THROUGH 10,000 FEET CABIN ALTITUDE. SWITCHED TO MANUAL CONTROL AND ALL OUTFLOW VALVES SHOWED CLOSED, BUT CABIN ALTITUDE STILL CLIMBED PASSING 12,000 FEET. DESCENDED TO 10,000 FEET AND RECOVERED. TURNED OFF BOTH AUTO CONTROLLERS AND TRIED TO MANUALLY CONTROL CABIN  ALTITUDE WITH NO SUCCESS. FOUND BLOWN DUCT IN AIR EXTRACTION SYSTEM RESULTING IN IMPROPER PRESSURIZATION. REPLACED DUCT REF AMM 21-23-12-04 TESTED REF AMM 21-23-11-04. CHECKS GOOD ON GROUND.
